# SDR L1GA200000203

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 39157791
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK ON SEAL FORMER FWD LWR CORNER OF PAX DOOR.  REMOVED AND REPLACED ANGLE.
